# SDR DALA2022110907239

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,697 hours, 19,206 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 R. WING SLIDE, INTERMITANT INFLIGHTCORRECTIVE ACTION: T/S PER B767 FIM 52-71-00. PSEU HAD CARD FAULTS. R/R PSEU PER B767 AMM 32-09. OK FOR SVC. (9408264)
